# SDR CA070912002

- Difficulty date: August 24, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Aircraft time: 1,168 hours
- Engine: Lyc AEIO360A1E
- Propeller: Hartzl HCC2YK4
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Broken
- Location: Engine
- Part time: 1,170 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) EXHAUST VALVE BROKE AT HEAD. BROKEN PART EJECTED THROUGH EXHAUST PORT.  CYLINDER/VALVES/PISTON REPLACED.  NEW VALVES ON ORDER FOR REMAINING CYLINDER.  ENGINE HAS SPENT MOST OF ITS TOTAL TIME AT HIGH POWER AEROBATIC USE. (NEGLECTABLE WEAR ON PISTON CYLINDER). (TC NR 20070912002)
